Erratum Rational points on intersections of cubic and quadric hypersurfaces

T.D. Browning, R. Dietmann, R. Heath Brown, Journal of the Institute of Mathematics of Jussieu 14 (2015).

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
; ;
Publishing Year
Date Published
2015-10-01
Journal Title
Journal of the Institute of Mathematics of Jussieu
Volume
14
Issue
4
IST-REx-ID

Cite this

Browning TD, Dietmann R, Heath Brown R. Erratum Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 2015;14(4). doi:10.1017/S1474748014000279
Browning, T. D., Dietmann, R., & Heath Brown, R. (2015). Erratum Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu, 14(4). https://doi.org/10.1017/S1474748014000279
Browning, Timothy D, Rainer Dietmann, and Roger Heath Brown. “Erratum Rational Points on Intersections of Cubic and Quadric Hypersurfaces.” Journal of the Institute of Mathematics of Jussieu 14, no. 4 (2015). https://doi.org/10.1017/S1474748014000279.
T. D. Browning, R. Dietmann, and R. Heath Brown, “Erratum Rational points on intersections of cubic and quadric hypersurfaces,” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4, 2015.
Browning TD, Dietmann R, Heath Brown R. 2015. Erratum Rational points on intersections of cubic and quadric hypersurfaces. Journal of the Institute of Mathematics of Jussieu. 14(4).
Browning, Timothy D., et al. “Erratum Rational Points on Intersections of Cubic and Quadric Hypersurfaces.” Journal of the Institute of Mathematics of Jussieu, vol. 14, no. 4, Cambridge University Press, 2015, doi:10.1017/S1474748014000279.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar